Alert archive / Iowa / Tornado Warnings in 2025

Tornado Warning 22, NWS Quad Cities, IA

July 10, 2025Jackson County, Jones County, Iowa

NWS Quad Cities, IA issued this tornado warning at Jul 10, 2025, 6:09 PM CDT for Jackson County, Jones County, Iowa. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2025, 6:09 PM CDT (23:09 UTC)
Expired
Jul 10, 2025, 7:00 PM CDT
In force
51 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Jackson County, IA, Jones County, IA

The radar

The Quad Cities radar (KDVN), 77 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2025-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2025-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
562 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

810 
WFUS53 KDVN 102309
TORDVN
IAC097-105-110000-
/O.NEW.KDVN.TO.W.0022.250710T2309Z-250711T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
609 PM CDT Thu Jul 10 2025

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  West central Jackson County in east central Iowa...
  Northeastern Jones County in east central Iowa...

* Until 700 PM CDT.

* At 609 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Pictured Rocks Wildlife Area, or 11 miles
  northeast of Anamosa, moving east at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Monticello, Canton, Camp Courageous, Garry Owen, Pictured Rocks
  Wildlife Area, Temple Hill, Monticello Municipal Airport, and
  Scotch Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4221 9122 4229 9112 4229 9081 4208 9085
TIME...MOT...LOC 2309Z 282DEG 16KT 4223 9112 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

McClure
4 follow-up statements
239 
WWUS53 KDVN 102318
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
618 PM CDT Thu Jul 10 2025

IAC097-105-110000-
/O.CON.KDVN.TO.W.0022.000000T0000Z-250711T0000Z/
Jackson IA-Jones IA-
618 PM CDT Thu Jul 10 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR WEST
CENTRAL JACKSON AND NORTHEASTERN JONES COUNTIES...

At 618 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Temple Hill, or 14 miles northeast of Anamosa,
moving east at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Canton, Garry Owen, Pictured Rocks Wildlife Area, Camp Courageous,
Scotch Grove, and Temple Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4219 9117 4229 9106 4229 9081 4208 9085
TIME...MOT...LOC 2318Z 280DEG 19KT 4222 9103 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

McClure
911 
WWUS53 KDVN 102336
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
636 PM CDT Thu Jul 10 2025

IAC097-105-110000-
/O.CON.KDVN.TO.W.0022.000000T0000Z-250711T0000Z/
Jackson IA-Jones IA-
636 PM CDT Thu Jul 10 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR WEST
CENTRAL JACKSON AND NORTHEASTERN JONES COUNTIES...

At 636 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Canton, or 16 miles northwest of Maquoketa, moving
east at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Canton and Temple Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4219 9102 4227 9096 4225 9082 4212 9084
TIME...MOT...LOC 2336Z 282DEG 16KT 4220 9092 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

McClure
981 
WWUS53 KDVN 102345
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
645 PM CDT Thu Jul 10 2025

IAC105-102355-
/O.CAN.KDVN.TO.W.0022.000000T0000Z-250711T0000Z/
Jones IA-
645 PM CDT Thu Jul 10 2025

...THE TORNADO WARNING FOR NORTHEASTERN JONES COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 4225 9082 4212 9084 4215 9090 4224 9090
TIME...MOT...LOC 2345Z 283DEG 17KT 4219 9087 

$$

IAC097-110000-
/O.CON.KDVN.TO.W.0022.000000T0000Z-250711T0000Z/
Jackson IA-
645 PM CDT Thu Jul 10 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR WEST
CENTRAL JACKSON COUNTY...

At 645 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Canton, or 13 miles northwest of Maquoketa, moving
east at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Canton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4225 9082 4212 9084 4215 9090 4224 9090
TIME...MOT...LOC 2345Z 283DEG 17KT 4219 9087 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

McClure
293 
WWUS53 KDVN 102357
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
657 PM CDT Thu Jul 10 2025

IAC097-110006-
/O.EXP.KDVN.TO.W.0022.000000T0000Z-250711T0000Z/
Jackson IA-
657 PM CDT Thu Jul 10 2025

...THE TORNADO WARNING FOR WEST CENTRAL JACKSON COUNTY WILL EXPIRE AT
700 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

&&

LAT...LON 4225 9082 4212 9084 4215 9090 4224 9090
TIME...MOT...LOC 2356Z 282DEG 16KT 4218 9081 

$$

McClure

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 10, 2:26 PM CDT, 3 hours 43 minutes earlier. Its key messages:

  • Multiple rounds of showers and thunderstorms are expected this afternoon through Saturday. Severe weather is possible, there is a Marginal Risk (Level 1 of 5) for today and tonight, and a Slight Risk (Level 2 of 5) for Friday.
  • There is a risk of heavy rainfall with any thunderstorms, especially for areas that see multiple rounds. Flash flooding of low-lying areas and urban areas may be a concern. River flooding may also become a concern.
  • Seasonal temperatures and humidity levels will continue into next week. A cold front may arrive later in the week.
Area forecast discussion, Jul 10, 2:26 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
226 PM CDT Thu Jul 10 2025

.KEY MESSAGES...

- Multiple rounds of showers and thunderstorms are expected this
  afternoon through Saturday. Severe weather is possible, there
  is a Marginal Risk (Level 1 of 5) for today and tonight, and
  a Slight Risk (Level 2 of 5) for Friday.

- There is a risk of heavy rainfall with any thunderstorms,
  especially for areas that see multiple rounds. Flash flooding
  of low-lying areas and urban areas may be a concern. River
  flooding may also become a concern.

- Seasonal temperatures and humidity levels will continue into
  next week. A cold front may arrive later in the week.

&&

.SHORT TERM /THROUGH FRIDAY NIGHT/...
Issued at 154 PM CDT Thu Jul 10 2025

Temperatures have quickly warmed into the 80s across most of the
area early this afternoon. Most climb into the upper 80s for
high temperatures. With the strong heating, cumulus is beginning
to develop south of a remnant mesoscale convective vortex
moving across southern Minnesota and associated outflow across
eastern Iowa. This may be a focus for afternoon and evening
thunderstorm development. Model guidance remains uncertain, but
latest satellite trends appear to show the potential for
scattered thunderstorms along and north of Interstate 80 into
tonight. In addition to this, a broken line of thunderstorms is
expected to move in from the west after midnight, clearing the
area by sunrise on Friday. A Marginal Risk (Level 1 of 5) of
severe weather is forecast through tonight with damaging winds
the main hazard. An isolated tornado can not be completely ruled
out. Flash flooding will also be possible with a very moist
environment. Very high rainfall rates in thunderstorms will
support a localized flash flood threat, especially if areas
receive multiple rounds of thunderstorms. Temperatures by Friday
morning should cool into the upper 60s and lower 70s.

A brief lull in the thunderstorm activity may be possible behind
morning thunderstorms before additional thunderstorms begin to
develop by the afternoon. Strong daytime heating allow
temperatures to quickly climb into the upper 80s and lower 90s.
Additional thunderstorms are forecast to develop across western
portions of the area and along remnant outflow along and north
of Interstate 80 through the afternoon and evening. Eventually
these thunderstorms will slowly move eastward as one or more
lines through the region. With this activity, a Slight Risk
(Level 2 of 5) of thunderstorms is possible. Damaging winds
remain the primary hazard, but isolated large hail or an
isolated tornado can not be ruled out. Otherwise, flash flooding
remains a concern, especially for areas that received rainfall
Thursday or multiple rounds on Friday. River flooding may
become a concern as well. At present, total rainfall through
Saturday appears to remain between 1 and 2 inches with locally
higher amounts near 3 or more inches possible for areas that
receive multiple rounds of thunderstorms. Once again,
thunderstorms begin to weaken and exit the area by Saturday
morning as temperatures cool into the upper 60s and lower 70s.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Issued at 154 PM CDT Thu Jul 10 2025

With the main trough expected to push east of the area by
Saturday afternoon, only isolated to widely scattered
thunderstorms are forecast. Temperatures will otherwise remain
seasonal. Sunday will likely remain dry with overall beautiful
July weather for the region. Temperatures heat up into the 90s
early next week ahead of our next weather system that should
bring the return of rain chances by the middle of next week.
Temperatures will return to near normal before a potential cold
front later in the week brings cooler temperatures to the area.
Below normal temperatures in the upper 70s may be possible
towards the end of the week.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1204 PM CDT Thu Jul 10 2025

VFR conditions are generally expected through the period with
light southerly winds between 5 to 10 kts. There remains high
uncertainty with regards to any afternoon and evening
thunderstorms. Aviation impacts appear unlikely as coverage
should remain limited if any thunderstorms develop. Late this
evening and early tonight, from between approximately 02Z to
07Z, thunderstorm development is expected north of I-80. These
thunderstorms will generally be widely scattered with the
highest chance of impacts at DBQ. A more likely area of
thunderstorms moves into the region from the west after 06Z.
Impacts to DBQ are expected with lower probability of impacts at
CID and MLI. MVFR ceilings and visibility within thunderstorms
with variable and gusty winds can be expected with this
activity. BRL is expected to remain south of this activity
currently. Thunderstorms may continue into the late morning and
early afternoon on Friday across portions of the area.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

SHORT TERM...NWS
LONG TERM...NWS
AVIATION...NWS
Hazardous weather outlook, Jul 10, 1:51 PM CDT, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
151 PM CDT Thu Jul 10 2025

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-111900-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
151 PM CDT Thu Jul 10 2025

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

There is a Marginal Risk (Level 1 of 5) for severe weather this
afternoon and tonight. A few strong to severe thunderstorms are
expected, especially along and north of Interstate 80. Damaging
winds are the primary hazard, but an isolated tornado can not be
ruled out.

In addition to potential severe weather, flash flooding may also
be possible. Any thunderstorms will be capable of producing very
heavy rainfall. There will be a threat of flash flooding,
especially for areas that receive repeated rounds of
thunderstorms.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Additional rounds of thunderstorms are expected during the
afternoon on Friday through the early morning on Saturday. There
is a Slight Risk (Level 2 of 5) of severe thunderstorms during
this time. Damaging winds will remain the main hazard with an
isolated large hail and tornado threat.

Flash flooding will continue to be possible across the area,
especially in areas that received rainfall Thursday or multiple
rounds on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into tonight,
especially along and north of Interstate 80. Spotter activation
may also be needed across the area on Friday.

In the hours before

Special weather statement, Jul 10, 4:48 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
448 PM CDT Thu Jul 10 2025

IAZ063-064-102230-
Iowa IA-Johnson IA-
448 PM CDT Thu Jul 10 2025

...A strong thunderstorm will impact portions of east central Iowa
and west central Johnson Counties through 530 PM CDT...

At 447 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Oxford, or 13 miles west of Iowa City, moving east at
15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could cause minor tree limb damage and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations impacted include...
Iowa City, Coralville, North Liberty, Tiffin, University Heights,
Hills, Oakdale, Iowa City Municipal Airport, Frytown, Windham,
Johnson County Fairgrounds, Cosgrove, and Sharon Center.

This includes the following highways...
 Interstate 80 in Iowa between mile markers 229 and 242.
 Interstate 380 between mile markers 1 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.

&&

LAT...LON 4153 9183 4168 9188 4175 9160 4157 9151
TIME...MOT...LOC 2147Z 257DEG 14KT 4161 9180

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

McClure
Special weather statement, Jul 10, 5:34 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
534 PM CDT Thu Jul 10 2025

IAZ064-065-067-102315-
Muscatine IA-Cedar IA-Johnson IA-
534 PM CDT Thu Jul 10 2025

...A strong thunderstorm will impact portions of northwestern
Muscatine, southwestern Cedar and southeastern Johnson Counties
through 615 PM CDT...

At 534 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hills, or near Iowa City, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could cause minor tree limb damage and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations impacted include...
Iowa City, West Branch, Coralville, West Liberty, University Heights,
Hills, Nichols, Springdale, Iowa City Municipal Airport, Muscatine
County Fairgrounds, Johnson County Fairgrounds, Hills Access, Herbert
Hoover National Historic Site, and University Of Iowa.

This includes Interstate 80 in Iowa between mile markers 244 and 263.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.

&&

LAT...LON 4154 9162 4171 9155 4166 9117 4144 9119
TIME...MOT...LOC 2234Z 288DEG 21KT 4160 9150

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

McClure
Local storm report, Jul 10, 5:50 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
550 PM CDT Thu Jul 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Hail             1 WSW University Height 41.65N 91.57W
07/10/2025  M0.50 Inch       Johnson            IA   Trained Spotter

&&

TJG
Local storm report, Jul 10, 5:51 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
551 PM CDT Thu Jul 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     Hail             2 SE Iowa City          41.64N 91.51W
07/10/2025  M0.88 Inch       Johnson            IA   Trained Spotter

&&

TJG
Local storm report, Jul 10, 5:59 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
559 PM CDT Thu Jul 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     Tstm Wnd Dmg     2 SE Iowa City          41.64N 91.51W
07/10/2025                   Johnson            IA   Trained Spotter

            There was a 6-8 inch tree trunk snapped by
            thunderstorm winds.

&&

TJG
Local storm report, Jul 10, 6:05 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
605 PM CDT Thu Jul 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     Hail             Iowa City               41.66N 91.54W
07/10/2025  M1.00 Inch       Johnson            IA   Trained Spotter

&&

TJG

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:41 AM CDTSpecial Weather StatementDVNBuchanan49 min
Jul 10, 4:44 PM CDTSpecial Weather StatementDVNKeokuk46 min
Jul 10, 4:48 PM CDTSpecial Weather StatementDVNJohnson42 min
Jul 10, 4:51 PM CDTSevere Thunderstorm WarningDVNKeokuk, Washington34 min
Jul 10, 5:06 PM CDTSevere Thunderstorm WarningDVNJohnson42 min
Jul 10, 5:34 PM CDTSpecial Weather StatementDVNJohnson41 min
Jul 10, 5:48 PM CDTTornado WarningDVNDelaware, Dubuque42 min
Jul 10, 6:18 PM CDTSevere Thunderstorm WarningDVNDubuque57 min
Jul 10, 6:30 PM CDTSpecial Weather StatementDVNDubuque, Jackson90 min
Jul 10, 6:49 PM CDTFlash Flood WarningDVNDubuque, Jackson, Jones3 hr
Jul 10, 6:55 PM CDTSpecial Weather StatementDVNJackson50 min

Nearby

Tornado Warnings in Iowa, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.